# SDR USAA040513

- Difficulty date: August 20, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545871523
- Condition: Cracked
- Location: Fusleage
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .25 INCH, NR 4 DOOR STOP CUT OUT AFT SIDE OF DOOR.  CUT OUT DAMAGE, INSTALLED DOUBLER PER TYPICAL REPAIR 52-10-11.  (M)
